# SDR 2WAA20170926001

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4034242934
- Part serial: 97071398
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DFGP INOP, FIRST OFFICER FLIGHT MODE ANNUNCIATOR INOP, AUTO THROTTLE SYSTEM INOP.
